H control synthesis for short-time markovian jump continuous-time linear systems

Weiming Xiang, Jian Xiao, Lu Han

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In many actual engineering applications, the Markovian jump among subsystems often occurs in some short finite-time intervals. For this class of Markovian jump systems, called short-time Markovian jump systems in this paper, the state boundedness during the short-time Markovian jump interval is of great interest. By introducing the concepts of finite-time stochastic stability and boundedness, sufficient conditions ensuring short-time Markovian jump system to be H finite-time stochastic bounded are derived. Then, the control synthesis problem is studied, where both asymptotic stability and finite-time stochastic boundedness are considered. Finally, an LMI-based design algorithm is proposed to solve the control synthesis problem. Several numerical examples are given to illustrate the results proposed in this paper.

Original languageEnglish (US)
Pages (from-to)2799-2820
Number of pages22
JournalCircuits, Systems, and Signal Processing
Volume32
Issue number6
DOIs
StatePublished - Dec 1 2013
Externally publishedYes

Keywords

  • Finite-time stochastic boundedness
  • Finite-time stochastic stability
  • H finite-time stochastic control
  • Short-time Markovian jump system

ASJC Scopus subject areas

  • Signal Processing
  • Applied Mathematics

Fingerprint Dive into the research topics of 'H control synthesis for short-time markovian jump continuous-time linear systems'. Together they form a unique fingerprint.

  • Cite this